# SDR FDEA202206121420

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,974 hours, 3,362 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Worn
- Location: Lt Wing Slat
- Part time: 6,974 hours, 3,362 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER ON L/H WING FLE IS WEARING INTO #5 SLAT BOTTOM LOCATED AT FLE STA 441. MARKED WITH TAPE. REPAIRED #5 SLAT IAW E.A. H-5750-T0368936 P1
